A woman has died after taking a suspected batch of heroin in Hartlepool.
Cleveland Police have confirmed that the 30-year-old woman, who was critically ill after taking the drugs, sadly died on Tuesday.
The woman was initially taken to hospital on Saturday, November 3.
Police are not treating the deaths as suspicious but are warning drug users about the risk of potential harmful batches of heroin being circulated after the incidents.
Officers believe the incidents are linked to heroin which has possibly been laced with fentanyl or carfentanyl.
Earlier this week, Cleveland Police warned drug users about the risk of potential harmful batches of heroin being circulated after the man's death.
Police say they can only be 100% linked with the heroin once proven by toxicology reports.
Fentanyl is 100 times more potent than street heroin, with Carfentanyl 100 times more potent than that.
Fentanyl is an anaesthetic used to help prevent pain after surgery or other medical procedures.
It has the same effects as morphine but is significantly more powerful.
Carfentanyl is used on animals.
Anyone who has information about drugs activity in Hartlepool is asked to contact police on 101.
Information can also be given anonymously to the independent Crimestoppers charity on 0800 555 111 or www.crimestoppers-uk.org.